# SDR ASAA0570100

- Difficulty date: October 24, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261014
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING IS CHECK FOUND FLOOR PANEL DAMAGED.  REPAIRED IAW SRM.  (K)
